MathSciNet Relay Station
MathSciNet bibliographic data
MR1052905 57N20 (54F65 57N15)
Dijkstra, J. J.; van Mill, J.; Mogilski, J. Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors. Trans. Amer. Math. Soc. 332 (1992), no. 2, 693–709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement